Translator Disclaimer
June 2022 Morse Functions of G2/SO(4)
Yuuki Sasaki
Tokyo J. Math. 45(1): 201-214 (June 2022). DOI: 10.3836/tjm/1502179356

Abstract

We construct 2-perfect Morse functions of G2/SO(4)  whose set of all critical points is a great antipodal set of G2/SO(4). In particular, we give the reason why the 2-number #2(G2/SO4)) matches the Betti number of the 2-coefficient homology group of G2/SO(4).

Citation

Download Citation

Yuuki Sasaki. "Morse Functions of G2/SO(4)." Tokyo J. Math. 45 (1) 201 - 214, June 2022. https://doi.org/10.3836/tjm/1502179356

Information

Received: 5 August 2020; Revised: 31 March 2021; Published: June 2022
First available in Project Euclid: 21 February 2022

Digital Object Identifier: 10.3836/tjm/1502179356

Subjects:
Primary: 20G41
Secondary: 53C35 , 58E05

Keywords: antipodal set , Morse function , Symmetric space

Rights: Copyright © 2022 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • June 2022
Back to Top